# SDR TWAA0017514

- Difficulty date: October 18, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON AFT CARGO FLOORBEAM CAP AT STA 1395, STRINGER 33L.  REMOVED CORRODED FLOORBEAM CAP AND INSTALLED NEW SECTION FROM LBL 34 IN TO 46 IN AT STA 1395, PER SRM 53-60-51, AND SRM 51-40-02.
